# SDR SWAA2023102302917

- Difficulty date: September 21, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36888
- Aircraft time: 50,935 hours, 30,834 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Frayed
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 241ZF UPPER SURFACE FRAYING<[01] RECEIVED FLOOR PANEL NEW 241ZF FLOOR. PANEL WIL BE INSTALLED ON TASK CARD TTGQOOMWX03.;[02] CORRECTION: RECEIVED MAIN CABIN FLOOR PANEL 241ZF AND WILL BE INSTALLED ON T/C TTG8Q00MWX03;[03] VERIFIED STEP 2
